Mehmet Kunt
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
q-Hermite Hadamard inequalities and quantum estimates for midpoint type inequalities via convex and quasi-convex functions
N Alp, MZ Sarıkaya, M Kunt, İ İşcan
Journal of King Saud University-Science 30 (2), 193-203, 2018
562018
Hermite-Hadamard-Fej ér type inequalities for harmonically convex functions via fractional integrals
I Iscan, M Kunt, N Yazici
New Trends in Mathematical Sciences 4 (3), 239, 2016
322016
Hermite–Hadamard–Fejér type inequalities for p-convex functions
M Kunt, İ İşcan
Arab journal of mathematical sciences 23 (2), 215-230, 2017
282017
-Hermite–Hadamard inequalities and -estimates for midpoint type inequalities via convex and quasi-convex functions
M Kunt, İ İşcan, N Alp, MZ Sarıkaya
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
272018
Hermite–Hadamard–Fejér Type Inequalities for p-Convex Functions via Fractional Integrals
M Kunt, İ İşcan
Iranian Journal of Science and Technology, Transactions A: Science 42 (4 …, 2018
172018
On new inequalities of Hermite–Hadamard–Fejer type for harmonically convex functions via fractional integrals
M Kunt, İ İşcan, U Gözütok
SpringerPlus 5 (1), 635, 2016
172016
The right Rieaman-Liouville fractional Hermite-Hadamard type inequalities for convex functions
M Kunt, D Karapınar, S Turhan, I Iscan
J. Inequal. Spec. Funct 9 (1), 45-57, 2018
162018
Hermite-Hadamard-Fejer type inequalities for quasi-geometrically convex functions via fractional integrals
İ İşcan, M Kunt
Journal of Mathematics 2016, 2016
162016
ON NEW INEQUALITIES OF HERMITE-HADAMARD-FEJER TYPE FOR GA-s CONVEX FUNCTIONS VIA FRACTIONAL INTEGRALS
M KUNT, İ İŞCAN
Konuralp journal of Mathematics 4 (1), 130-139, 2016
142016
The left Riemann–Liouville fractional Hermite–Hadamard type inequalities for convex functions
M Kunt, D Karapınar, S Turhan, I Iscan
Math. Slovaca 69 (4), 773-784, 2019
92019
Hermite-Hadamard type inequalities for p-convex functions via fractional integrals
M Kunt, İ İşcan
Moroccan Journal of Pure and Applied Analysis 3 (1), 22-34, 2017
92017
Hermite-Hadamard-Fejér type inequalities for harmonically quasi-convex functions via fractional integrals
I Iscan, M Kunt
Kyungpook Mathematical Journal 56 (3), 845-859, 2016
82016
New general integral inequalities for Lipschitzian functions via Riemann-Liouville fractional integrals and applications
I Iscan, M Kunt, NY Gozutok, T Koroglu
Journal of Inequalities and Special Functions 7 (4), 1-12, 2016
82016
Hermite-Hadamard type inequalities for harmonically -convex functions via fractional integrals
M Kunt, İ İşcan
arXiv preprint arXiv:1505.02187, 2015
82015
Fractional Hermite–Hadamard–Fejér type inequalities for GA-convex functions
M Kunt, I Iscan
Turkish J. Inequal 2, 1-20, 2018
62018
Hermite-Hadamard type inequalities for product of harmonically convex functions via Riemann-Liouville fractional integrals
M Kunt, I Iscan, N Yazici
J. Math. Anal. 7 (4), 74-82, 2016
62016
Quantum Hermite-Hadamard type inequality and some estimates of quantum midpoint type inequalities for double integrals
M Kunt, MA Latif, I Iscan, SS Dragomir
Sigma Journal of Engineering and Natural Sciences 37 (1), 207-223, 2019
52019
Certain new bounds considering the weighted Simpson-like type inequality and applications
CY Luo, TS Du, M Kunt, Y Zhang
Journal of inequalities and applications 2018 (1), 1-20, 2018
42018
Some new type integral inequalities for p-convex functions
İ İşcan, M Kunt, S Turhan
AIP Conference Proceedings 1833 (1), 020047, 2017
42017
On periodic one-parameter groups of linear operators in a Banach space and applications
A Çavuş, D Khadjiev, M Kunt
Journal of Inequalities and Applications 2013 (1), 172, 2013
42013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20